# SDR NACA2022070900001

- Difficulty date: July 9, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 106,841 hours, 19,427 cycles
- Engine: Ge CF680C2B6
- Engine time: 9,620 hours, 3,857 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cowling
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACOUSTICAL LINER DAMAGED ON LH ENGINE AT 11 OCLOCK AND 8 OCLOCK POSITION. DEFERRED ACOUSTICAL SEGMENTS PER DMI 72-00 PER AMM 72-00-00 TABLE 645. CONTINUE IN SERVICE FOR 10 CYCLES ON 7/9/22 @ 0100Z
